# SDR SWAA2024040459039

- Difficulty date: March 4, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N8601C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38874
- Aircraft time: 40,322 hours, 18,721 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MAIN CABIN FLOOR PANEL#242D UPPER SURFACE FOUND DELAMINATED<[01] FOUND CABIN FLOOR PANEL 242D OUT OF LIMITS PER BOEING 737-800 SRM 53-00-50-1A-1. RECEIVED NEW FLOOR PANEL. REF. CLOSING CARD TTG8Q00RDDKR.;[02] VERIFIED RECEIVED
